# SDR DALA2024010800301

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 84,483 hours, 21,095 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 CORROSION ON RH SIDE PLATE (UPPER AND LOWER SURFACE) BTW BS 1480RH-1510RH, BS.1522RH-1560RH, BS1561RH-1600RH , BS1601RH-1640RH AT BULK CARGO COMPARMENT. CORRECTIVE ACTION: SIDE PLATE OF STA 1440 TO 1530 WAS REPLACED PER B757-200 SRM 51-40-02-0G AND SIDE PLATE OF STA 1530 TO 1640 WAS REPAIRED PER PER B757-200 SRM 53-00-53. (0141530)
